Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

See pinkish tinge in urine occasionally, usually observe this after heavy sex. Could excessive sex be causing this?

Just have a question. Im a healthy 23 year old male. Nothing every wrong with me. Recently I have been seeing a pink color in my urine . Doesn t happen all the time just every few weeks. Can having too much sex cause this? I notice it after I have had sex 3+ times in a day. Is this a coincidence? If not what could the problem be?
Asked On : Wed, 9 Jan 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
It is possible to have pinkish urine following violent sex. It indicates an internal bleeding anywhere in the reproductive tract. It can be confirmed by the presence of RBCs and WBCs in urine deposit on laboratory investigation. Infection and inflammation of seminal vesicle an accessory reproductive gland also sometimes present with pink color urine after a heavy sex. If you abstain from sex for a week or so, it may heal spontaneously, if not consult an Urologist or a Genito-urinary Physician.

You will be alright soon and nothing serious.
DR S.Murugan
Answered: Wed, 18 Sep 2013
I find this answer helpful
Urologist Dr. P. T. Patil's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have noticed colour of urine being pinkish after having frequent sex over a short period.

Normally after sexual intercourse small quantity of semen remains in the urethra attached to urethral mucosa and it is most likely this semen gets mixed with urine when you pass urine after sex giving pink colour to your urine.

It is a natural phenomenon and nothing to worry about.

Ensure to drink more water before and after sexual intercourse .

Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor